A Class of Estimators of Finite Population Variance in Simple Random Sampling

Koyuncu N.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 22 - 28 September 2014, vol.1648 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1648
  • Doi Number: 10.1063/1.4912848
  • City: Rhodes
  • Country: Greece
  • Hacettepe University Affiliated: Yes


This paper proposes a class of estimators of finite population variance using information of auxiliary variable. The bias and mean square error of the estimators have been obtained by theoretically. It has been shown that the proposed class of estimators is more efficient than other estimators in the literature using three different data sets.